• Advil Sinus Congestion and Pain Relief, 200mg Ibuprofen, Pain and Fever Reducer, (50 Count), Nasal Decongestant, Fast Relief for Nasal Congestion and Swelling, Sinus Pressure, Headache, and Fever

    When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil. Advil Sinus Congestion and Pain is a non-drowsy tablet formulated with a proven nasal decongestant (Phenylephrine HCI) for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swel...

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • IMAK Compression Pain Relief Mask and Eye Pillow, Cold Therapy Headache, Migraine, Sinus Pain, Patented, Universal Size

    IMAK COMPRESSION PAIN RELIEF MASK / EYE PILLOW This eyemask pillow was designed by an orthopedic surgeon to provide relief from migraine headaches, tension headaches, sinus pain and eyestrain. Its unique, massaging ergoBeads provide a gentle massage effect around the eyes, while its patented stitching design alleviates direct pressure on eyes and k...

    • ASIN: B001HTYJLO
    • Color: Black
    • Brand: Brownmed
    • UPC: 066510068251

  • Vicks Sinex Severe Sinus Pressure, Pain, Congestion, & Headache Relief, Non-Drowsy LiquiCaps, 24 Count

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies – so you can breathe freely fast....

    • ASIN: B01HEU0A76
    • Brand: Vicks
    • UPC: 323900023277

  • Sinus Pressure Relief Tablets, 250

    Relives sinus pressure associated with allergies, headaches and colds. Each tablet contains Acetaminophen 500mg and Phenylephrine HCI 5mg

    • ASIN: B001B5P0Y4
    • Brand: Medique
    • UPC: 347682819484

  • Migraine & Headache Pain Relief Essential Oil blend - 30ml Therapeutic Grade for Head Ease Aromatherapy Contains Lavender, Peppermint, Rosemary, Wintergreen, Marjoram and Frankincense essential oils.

     Natural Riches Head Ease Essential Oil Blend: Provides all-natural solution to headache Relief. It reduces tension headache by relaxing sore muscles and helps mitigates migraine pain. Head Ease Blend helps you refresh, with a musky minty floral aroma, It is made of complex oils to relieve pain. By applying diluted Head Ease to your temples and fo...

    • ASIN: B07PZ8XKGJ
    • Brand: Natural Riches
    • UPC: 696305118429

  • Pain Free: A Revolutionary Method for Stopping Chronic Pain

    Starting today, you don't have to live in pain.That is the revolutionary message of this breakthrough system for eliminating chronic pain without drugs, surgery, or expensive physical therapy. Developed by Pete Egoscue, a nationally renowned physiologist and sports injury consultant to some of today's top athletes, the Egoscue Method has an astound...

    • ASIN: 0553379887
    • Color: White
    • Brand: Pete Egoscue

  • The Migraine Miracle: A Sugar-Free, Gluten-Free, Ancestral Diet to Reduce Inflammation and Relieve Your Headaches for Good

    If you suffer from migraines, you know from experience that prescription medication can only do so much to help relieve your suffering. You also know that your next headache could still strike at any time, and as a result, you may lead a life of fear and trepidation, never knowing when the responsibilities of work and family will once again fall ...

    • ASIN: 1608828751
    • Brand: New Harbinger Publications

  • RAW Baltic Amber Necklaces for Adults + Amber Earrings - Headache, Migraine, Sinus, Arthritis, Carpal Tunnel, Nursing Pain Relief 18.5 inch.

    Baltic Amber Necklace

    • ASIN: B07MWCK1F9
    • Color: Cognac
    • Brand: Amber-Touch
    • UPC: 782290906643

  • Acupuncture for Migraines: How Acupuncture Works for Lasting Relief of Migraine Headaches

    Acupuncture is the answer you have been looking for to eradicate your migraines. Acupuncture works by relaxing muscles, reducing inflammation, and improving blood flow. Pain is caused by a lack of blood flow.Don't wait to get lasting relief for your migraines. There is no reason to suffer....

    • ASIN: B07HY4Y9KZ

  • The Acupressure Atlas

    A fully illustrated and comprehensive reference guide to acupressure • Provides acupressure treatments tailored for a wide variety of health disorders, including back pain, heart and circulatory problems, and even the common cold • Contains step-by-step instructions illustrated in full color for self-treatment or treatment of a partner • A si...

    • ASIN: 159477207X
    • Brand: Healing Arts Press

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • Svasthya Peppermint Headache Balm All Natural Headache & Migraine Relief, Sinus Headache, Stress Relief, Aromatherapy, Non GMO, Cruelty Free, 2 oz

    Our Peppermint Headache Balm helps relieve all types of headaches, from cluster to migraine. Our unique blend of essential oils relaxes the tension in muscles and nerves. Peppermint Essential Oil has the ability to naturally inhibit muscle contractions and helps stimulate blood flow to the forehead. Lavender Essential Oil induces relaxation and rel...

    • ASIN: B0714LCNGP
    • Brand: Svasthya Body & Mind
    • UPC: 612524954273

  • TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary

    Tylenol Sinus Congestion and Pain Caplets, Daytime with Cool Burst flavor, offers temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acet...

    • ASIN: B00J6PTZUQ
    • Color: ..
    • Brand: Tylenol
    • UPC: 300450262271

  • Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

    Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd...

    • ASIN: B002DWA2NI
    • Color: Na
    • Brand: Excedrin
    • UPC: 300672045911

  • Sinus Relief by Hyland's Defend, Decongestant, Headache and Sinus Relief, Non-Drowsy, Natural Sinus and Cold Medicine for Adults, 40 Count

    Hyland’s DEFEND Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 4O Count Temporarily relieves the symptoms of sinus pain and pressure, headache, and nasal congestion due to common cold or allergies.NATURAL REMEDIES SINCE 1903 Hyland’s has been producing homeopathic medicines since 1903. Made ...

    • ASIN: B005FA7GXE
    • Brand: Hyland's Homeopathic
    • UPC: 354973295933

  • Vicks Sinex Severe Sinus Pressure, Pain, Congestion, & Headache Relief, Non-Drowsy LiquiCaps, 24 Count

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies - so you can breathe freely

    • UPC: 52786546
    • Model: 2390002284
    • Color: Multicolor
    • Size: 1
    • Rating: 4.552

  • Hyland's DEFEND Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 40 Count

    Get the relief that you are looking for with Hyland's Defend Sinus medicine. It is formulated to relieve symptoms of sinus pain and pressure, headache and nasal congestion due to common cold or allergies. These

    • UPC: 118756201
    • Model: 354973318717
    • Color: Multicolor
    • Size: 1
    • Rating: 4.333

  • Migraine Gel Ice Hat by FOMI Care | Cooling Headache Pack | Wearable Cold Therapy Wrap for Tension, Sinus, Pressure Pain Relief | Stress Reliever | Freezable

    FOMI's Migraine Hat is the ultimate drug free pain reliever for migraines, headaches, tension headaches, head colds, fever, muscle aches and stiffness, sinusitis, stress, fever, and inflammation relief. Using cold therapy, the hat reduces swelling,

    • UPC: 423269771
    • Color: Clear
    • Rating: 5.0

  • Sinol Headache Relief Nasal Spray, 15 ML

    This Sinol Headache Relief Nasal Spray, 15 ML is for migraine, cluster and tension relief and is non-habit forming. It provides quick action from headaches, which are caused by a spasm of the blood vessels

    • UPC: 54449019
    • Model: 315013000016
    • Rating: 4.333

  • 6 Pack Quality Choice Sinus Allergy Headache Pain Relief Caplets 24 Count Each

    n/a

    • UPC: 197569753
    • Model: 635515956148
    • Rating: 5.0

  • IMAKWalmartpression Pain Relief Mask and Eye Pillow, Cold Therapy for Headache, Migraine, and Sinus Pain, Patented, Universal Size, Soothes tired & puffy eyes By Brownmed

    From USA,ItWalmartes to you in New and Fresh state Pain Relief Mask conforms to your face and eyes, blocking out light. Breathable cotton material isWalmartfortable to wear, and the smooth ergoBeads inside create a gentle

    • UPC: 806279529

  • Good Sense Regular Strength Pain Relief Acetaminophen - 325 Mg - 100 Tablets

    Good Sense Regular Strength Pain Relief Acetaminophen - 325 Mg - 100 Tablets. Temporarily relieves minor aches and pains due to: headache muscular aches backache minor pain of arthritis toothache the common cold premenstrual and

    • UPC: 125837802

  • Product Of Advil, Allergy & Congestion Relief Tablets, Count 1 - Headache/Pain Relief / Grab Varieties & Flavors

    Product Of Advil, Allergy & Congestion Relief Tablets, Count 1 - Headache/Pain Relief / Grab Varieties &

    • UPC: 374755229

  • Good Sense Pain Relief Extra Strength 500 mg 100 Cplts

    Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare

    • UPC: 54439696
    • Model: 966530

  • Good Sense Pain Relief Pm Extra Strength 50 Cplts

    Compare to Extra Strength Tylenol PM Caplets active ingredients. GoodSense Pain Relief PM Caplets contains Acetaminophen 500 mg and Diphenhydramine HCI 25 mg, a combination of a pain reliever and a nighttime sleep-aid for adults

    • UPC: 42865484
    • Model: 070030131845

  • Headache Treatments : How to Relieve a Sinus Headache Naturally

    How to relieve sinus pain and sinus pressure with self massage

    Massage Point for Sinus Pressure